JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Commutative Ideals in BE-algebras
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 4,  2012, pp.483-494
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.4.483
 Title & Authors
Commutative Ideals in BE-algebras
Rezaei, Akbar; Saeid, Arsham Borumand;
  PDF(new window)
 Abstract
In this paper we study properties of commutative BE-algebras and we give the construction of quotient (X/I; *, I) of a commutative BE-algebra X via an obstinate ideal I of X. We construct upper semilattice and prove that is a nearlattice. Finally we define and study commutative ideals in BE-algebras.
 Keywords
BE-algebra;obstinate ideal;self distributive;commutative ideal;semilattice;nearlattice;
 Language
English
 Cited by
1.
Some Types of Filters in BE-algebras, Mathematics in Computer Science, 2013, 7, 3, 341  crossref(new windwow)
2.
δ-relation on dual hyper K–algebras, Journal of Intelligent & Fuzzy Systems, 2015, 29, 5, 1889  crossref(new windwow)
 References
1.
S. S. Ahn and K. S. So, On generalized upper sets in BE-Algebras, Bull. Korean Math. Soc., 46(2)(2009), 281-287. crossref(new window)

2.
S. S. Ahn and K. S. So, On ideals and upper sets in BE-algebras, Sci. Math. Jpn., 68(2)(2008), 279-285.

3.
I. Chajda, R. Halas And J. Kuhr, Semilattice Structures, Heldermann Verlag, Germany, 2007.

4.
Y. Huang, BCI-algebra, Science Press, Beijing, China, 2006.

5.
Y. Imai and K. Iseki, On axiom systems of propositional Calculi, XIV Proc. Jpn. Academy, 42(1966), 19-22. crossref(new window)

6.
H. S. Kim and Y. H. Kim, On BE-Algebras, Sci. Math. Japon, Online e-2006, 1299-1302.

7.
B. L. Meng, On Filters in BE-algebras, Sci. Math. Japon, Online, e-2010, 105-111.

8.
A. Rezaei and A. Borumand Saeid, On fuzzy subalgebras of BE-algebras, Afrika Matematika, 22(2)(2011), 115-127. crossref(new window)

9.
A. Rezaei, Congruencec relations on BE-algebras, 3th Math. Sci. Con. of PNU, Mashhad, Iran, (2010), 57-64.

10.
A. Rezaei and A. Borumand Saeid, Some results on BE algebras, Analele Universitatii Oradea Fasc. Matematica, Tom XIX (2012), 33-44.

11.
S. Z. Song, Y. B. Jun and K. J. Lee, Fuzzy Ideals in BE-algebras, Bull. Malays. Math. Sci. Soc., 33(2010), 147-153.

12.
A. Walendziak, On commutative BE-algebras, Sci. Math. Japon, Online, e-2008, 585-588.